Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Matt007

Black Circles Under The Eyes...

Recommended Posts

Well ive always had circles under my eyes but since ive been on tane theyve gotten alot darker :shifty:

i know its probably something else but i looked at a site and it said

'Dark eye circles could also be caused due to the intake of drugs that cause the blood vessels to dilate'

anyone else heard of this or had it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×